# SDR DALA2023041002770

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON INTERNAL DOUBLER THE FWD LAVATORY SERVICE BTW STA 700 TO 720 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00144 INTERNAL DOUBLER ON FWD LAVATORY SERVICE BTW STA 700 TO 720 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2704359)
